Alert archive / Missouri / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 121, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2018, 1:22 PM CDT for Johnson County, Lafayette County, Missouri. It was in force for 68 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2018, 1:22 PM CDT (18:22 UTC)
- Expired
- Jun 26, 2018, 2:30 PM CDT
- In force
- 68 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 28 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:28 PM CDT | TSTM WND DMG | 2 N Pittsville, MO | DELAYED REPORT...SEVERAL LARGE TREES DOWN. |
| Jun 26, 1:30 PM CDT | TSTM WND DMG | 1 Nne Kingsville, MO | 6 INCH TREE LIMBS BROKEN FROM THUNDERSTORM WINDS. |
| Jun 26, 1:47 PM CDT | TSTM WND GST 60 | Warrensburg, MO | MEASURED AT THE JOHNSON COUNTY EM OFFICE. |
| Jun 26, 1:53 PM CDT | TSTM WND DMG | 2 N Warrensburg, MO | SEVERAL LARGE TREES UPROOTED AND DOWN NORTH OF WARRENSBURG. |
| Jun 26, 1:55 PM CDT | HAIL 1 | Warrensburg, MO | AT UNIVERSITY OF CENTRAL MISSOURI. |
| Jun 26, 1:55 PM CDT | HAIL 1 | Warrensburg, MO | |
| Jun 26, 1:57 PM CDT | TSTM WND DMG | Warrensburg, MO | MULTIPLE REPORTS OF TREES AND BRANCHES DOWN ACROSS PORTIONS OF JOHNSON COUNTY MISSOURI, ALONG WITH POWER OUTAGES. |
| Jun 26, 2:01 PM CDT | HAIL 1.75 | Warrensburg, MO | |
| Jun 26, 2:05 PM CDT | TSTM WND DMG | 1 Ese Holden, MO | OUTBUILDING TOTALLY DESTROYED. |
| Jun 26, 2:06 PM CDT | TSTM WND DMG | Holden, MO | LARGE TREE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 6.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 291 m²/s²
- 0-3 km storm-relative helicity
- 375 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
799
WUUS53 KEAX 261822
SVREAX
MOC101-107-261930-
/O.NEW.KEAX.SV.W.0121.180626T1822Z-180626T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
122 PM CDT TUE JUN 26 2018
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Southern Lafayette County in west central Missouri...
Johnson County in west central Missouri...
* Until 230 PM CDT.
* At 122 PM CDT, a severe thunderstorm was located over Lone Jack, or
near Lake Lotawana, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Warrensburg, Oak Grove, Odessa, Higginsville, Knob Noster,
Concordia, Holden, Whiteman Air Force Base, Leeton, Kingsville,
Mayview, Whiteman Afb, Lake Lafayette, Centerview, Emma, Bates
City, Aullville, Fayetteville and Pittsville.
This includes Interstate 70 in Missouri between mile markers 30 and
62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3864 9412 3865 9412 3866 9413 3906 9411
3909 9349 3856 9351
TIME...MOT...LOC 1822Z 281DEG 44KT 3889 9413
HAIL...1.00IN
WIND...60MPH
$$
Blair2 follow-up statements
944
WWUS53 KEAX 261854
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
154 PM CDT TUE JUN 26 2018
MOC101-107-261930-
/O.CON.KEAX.SV.W.0121.000000T0000Z-180626T1930Z/
Lafayette MO-Johnson MO-
154 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR SOUTHEASTERN LAFAYETTE AND JOHNSON COUNTIES...
At 154 PM CDT, a severe thunderstorm was located near Knob Noster,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Warrensburg, Higginsville, Knob Noster, Concordia, Holden, Whiteman
Air Force Base, Leeton, Kingsville, Whiteman Afb, Centerview, Emma,
Aullville, Fayetteville and Pittsville.
This includes Interstate 70 in Missouri between mile markers 44 and
62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9413 3885 9412 3908 9372 3909 9349
3856 9351 3864 9412 3865 9412
TIME...MOT...LOC 1854Z 281DEG 44KT 3881 9363
HAIL...1.00IN
WIND...60MPH
$$
Blair468
WWUS53 KEAX 261919
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
219 PM CDT TUE JUN 26 2018
MOC107-261929-
/O.CAN.KEAX.SV.W.0121.000000T0000Z-180626T1930Z/
Lafayette MO-
219 PM CDT TUE JUN 26 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Missouri.
LAT...LON 3866 9413 3878 9412 3889 9367 3893 9350
3856 9351 3864 9412 3865 9412
TIME...MOT...LOC 1919Z 281DEG 44KT 3875 9324
$$
MOC101-261930-
/O.CON.KEAX.SV.W.0121.000000T0000Z-180626T1930Z/
Johnson MO-
219 PM CDT TUE JUN 26 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CDT
FOR JOHNSON COUNTY...
At 219 PM CDT, a severe thunderstorm was located near Sedalia, moving
east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Warrensburg, Knob Noster, Holden, Whiteman Air Force Base, Leeton,
Kingsville, Whiteman Afb and Centerview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3866 9413 3878 9412 3889 9367 3893 9350
3856 9351 3864 9412 3865 9412
TIME...MOT...LOC 1919Z 281DEG 44KT 3875 9324
HAIL...1.00IN
WIND...60MPH
$$
BlairWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:49 AM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 6:49 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 649 AM CDT Tue Jun 26 2018 .Discussion... Issued at 431 AM CDT TUE JUN 26 2018 The primary focus in the near term will be on the potential for strong to severe storms and possible flash flood issues this afternoon/evening. The focus will then shift to dangerous heat concerns that will ramp up Wednesday, and especially Thursday as highs approach triple digits. Showers with embedded thunderstorms ongoing overnight across portions of NE/KS/MO/IA with upper low rotating along the NE/IA border. Low level water vapor imagery showing quite a bit of dry air entrainment into the system and this should help with steepening mid-level lapse rates later today. A secondary cold front will work into the area this morning and stall across central Missouri (west-to-east) by this afternoon as the upper low lifts north into the southern Great Lakes. This front will be the primary focus for convection today with several rounds of thunderstorms possible. The early morning line of showers and thunderstorms currently working through the KC metro will continue to progress eastward through the morning hours. Models seem to be fairly consistent with scattered storms developing across eastern Kansas and west-central Missouri by 18Z with a weak vort max rounding the trough. This activity will move off to the south and east fairly quickly. Another round of convection is possible this evening and continuing into the overnight hours as LLJ increases over the stalled front. A warm, moist low-level airmass will be in place across the area today and allow for moderate instability of 2500-3500 J/kg. With upper low lifting north, the primary lifting mechanism will be tied to a few vorticity maxes that will rotate around the southern periphery of the low today and tonight. Severe threat will be focused near the stalled frontal boundary as bulk shear values climb into the 30-40 kt range. The LLJ will be nearly parallel to the orientation of the boundary and while we may see some supercellular structures early on, storms should quickly form a line and push south with time with primary severe threat of wind and hail. Decent moisture transport overriding the front and PWAT values of 1.5 to nearly 2 inches indicate that areas along the frontal boundary could see several inches of rain in short order creating flash flooding concerns...especially is several rounds of storms move over the same area. Showers and thunderstorms may be ongoing early Wednesday morning, but should quickly dissipate as they push southeastward. Then comes the heat concerns. Depending on the extent of ongoing convection and residual cloud cover Wednesday morning may have a slight impact on temperatures through the day. However, will broad ridge building over the Central Plains and moderate return flow by afternoon...we may be able to recover. Thursday definitely looks hot and humid with thermal ridge axis draped over the region and 850 mb temperatures of 24 to 28 C. This may be our warmest day this year with several areas already looking to top out in the low 100s. Heat indices will easily reach 100 to 105 degrees for much of the forecast area, and will likely see many locations reaching 105 to 110 degrees. Hot temperatures will continue into the weekend with decent warm air advection occurring ahead of a cold front that is progged to move through late in the weekend. This front will also be our next best chance for precipitation. && .Aviation...(For the 12Z TAFS through 12Z Wednesday Morning) Issued at 643 AM CDT TUE JUN 26 2018 Scattered showers with embedded thunderstorms ongoing this morning with MVFR/VFR cigs and MVFR vsby as they move through. This activity will shift south through the morning hours. The terminals should see a brief break in activity before expected afternoon convection initiates. However, placement of where the next round will initiate is still a bit uncertain and could impact the terminals or develop just south of the terminals MCI/MKC/IXD. STJ should remain dry after 15-16Z. If terminals are impacted by afternoon activity...they could see some gusty to strong winds move through. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...PPietrycha Aviation...PPietrycha
Hazardous weather outlook, Jun 26, 4:50 AM CDT, 8 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 450 AM CDT Tue Jun 26 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-271000- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 450 AM CDT Tue Jun 26 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Thunderstorms are possible this morning and again this afternoon and evening. Severe threat will encompass southeast and east-central Kansas and much of the state of Missouri. Primary hazards will be damaging winds, hail, frequent lightning, and possible flash flooding concerns. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Wednesday through Monday Much warmer temperatures will return Wednesday and continue into the weekend. Thursday will see very warm temperatures with several locations likely seeing, or nearing, triple digit values. These temperatures, combined with high humidity, will allow heat indices to climb above 105 degrees at many locations. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 26, 8:56 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
856 AM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM HAIL 1 N POST OAK 38.58N 93.75W
06/26/2018 E0.75 INCH JOHNSON MO AMATEUR RADIO
&&Special weather statement, Jun 26, 9:11 AM CDT, 4 hours 11 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
911 AM CDT TUE JUN 26 2018
MOZ045-046-261500-
Pettis MO-Cooper MO-
911 AM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR PETTIS AND SOUTHWESTERN COOPER
COUNTIES UNTIL 1000 AM CDT...
At 911 AM CDT, Doppler radar was tracking a strong thunderstorm near
Sedalia, moving east at 35 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Sedalia, Windsor, Smithton, Green Ridge, Otterville, Bunceton,
Sedalia Memorial Arpt and Clifton City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3868 9275 3870 9306 3853 9307 3854 9328
3851 9330 3851 9351 3871 9350 3882 9313
3885 9274
TIME...MOT...LOC 1411Z 275DEG 32KT 3872 9317Special weather statement, Jun 26, 12:15 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1215 PM CDT TUE JUN 26 2018
KSZ103>105-261745-
Johnson KS-Wyandotte KS-Leavenworth KS-
1215 PM CDT TUE JUN 26 2018
...SIGNIFICANT WEATHER ADVISORY FOR WYANDOTTE...SOUTHWESTERN
LEAVENWORTH AND NORTHERN JOHNSON COUNTIES UNTIL 1245 PM CDT...
At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tonganoxie, moving east at 45 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Overland Park, Olathe, Shawnee, Lenexa, Leawood, Prairie Village,
Merriam, Mission, Bonner Springs, De Soto, Tonganoxie, Basehor,
Edwardsville, Fairway, Mission Hills, Westwood, Lake Quivira, Kansas
City Kansas, Kansas City and Linwood.
This includes the following highways...
Interstate 70 in Missouri near mile marker 0.
Interstate 70 in Kansas between mile markers 410 and 423.
Interstate 35 in Missouri near mile marker 0.
Interstate 35 in Kansas between mile markers 222 and 235.
Interstate 635 between mile markers 0 and 8.
Interstate 435 between mile markers 0 and 15, between mile markers
76 and 77, and between mile markers 79 and 81, and near mile marker
83.
Kansas Turnpike between mile markers 206 and 226.
LAT...LON 3914 9518 3915 9460 3893 9461 3895 9506
3899 9507 3898 9509 3895 9508 3895 9510
3897 9511 3897 9513 3898 9516 3896 9517
3897 9519
TIME...MOT...LOC 1715Z 271DEG 38KT 3905 9510
BlairSpecial weather statement, Jun 26, 12:47 PM CDT, 35 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 1247 PM CDT TUE JUN 26 2018 MOZ038-039-044-045-261815- Johnson MO-Saline MO-Lafayette MO-Pettis MO- 1247 PM CDT TUE JUN 26 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PETTIS... SOUTHWESTERN SALINE...SOUTHEASTERN LAFAYETTE AND NORTHEASTERN JOHNSON COUNTIES UNTIL 115 PM CDT... At 1246 PM CDT, Doppler radar was tracking a strong thunderstorm near Concordia, moving east at 45 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Concordia, Sweet Springs, Houstonia, Emma and Hughesville. This includes Interstate 70 in Missouri between mile markers 52 and 77. A Severe Thunderstorm Watch remains in effect until 900 PM CDT for central and west central Missouri. LAT...LON 3883 9374 3899 9374 3903 9321 3881 9321 TIME...MOT...LOC 1746Z 274DEG 41KT 3892 9364 Blair
Local storm report, Jun 26, 1:07 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM HAIL 1 NW OLATHE 38.90N 94.83W
06/26/2018 M1.00 INCH JOHNSON KS PUBLIC
&&Local storm report, Jun 26, 1:12 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
112 PM CDT TUE JUN 26 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL LENEXA 38.95N 94.73W
06/26/2018 E1.00 INCH JOHNSON KS TRAINED SPOTTER
87TH AND QUIVERA.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 8:14 PM CDT | Special Weather Statement | EAX | Atchison | 31 min |
| Jun 25, 9:24 PM CDT | River Flood Warning | EAX | Platte | 71 hr |
| Jun 26, 5:57 AM CDT | Special Weather Statement | EAX | Clinton, Platte | 48 min |
| Jun 26, 6:57 AM CDT | Special Weather Statement | EAX | Henry | 33 min |
| Jun 26, 7:04 AM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 26 min |
| Jun 26, 7:14 AM CDT | Special Weather Statement | EAX | Cass | 31 min |
| Jun 26, 7:45 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 45 min |
| Jun 26, 8:27 AM CDT | Special Weather Statement | EAX | Pettis | 48 min |
| Jun 26, 9:11 AM CDT | Special Weather Statement | EAX | Pettis | 49 min |
| Jun 26, 9:25 AM CDT | Areal Flood Advisory | EAX | Pettis | 3 hr |
| Jun 26, 10:22 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 48 hr |
| Jun 26, 10:22 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 12 days |
| Jun 26, 10:22 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 12 days |
| Jun 26, 10:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 13 days |
| Jun 26, 12:47 PM CDT | Special Weather Statement | EAX | Pettis | 28 min |
| Jun 26, 12:54 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 36 min |
| Jun 26, 1:01 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 44 min |
| Jun 26, 1:11 PM CDT | Tornado Warning | EAX | Jackson | 19 min |
| Jun 26, 1:27 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 48 min |
| Jun 26, 1:50 PM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 40 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 46 min |
| Jun 26, 2:15 PM CDT | Flash Flood Warning | EAX | Johnson, Pettis | 3 hr |
| Jun 26, 2:22 PM CDT | Special Weather Statement | EAX | Cass | 38 min |
| Jun 26, 3:44 PM CDT | Heat Advisory | EAX | Bates, Carroll, Cass, Clay, Cooper, Henry and 8 more | 22 hr |
| Jun 26, 3:44 PM CDT | Heat Advisory | EAX | Adair, Andrew, Atchison, Bates, Buchanan, Caldwell and 31 more | 4 days |
| Jun 26, 4:23 PM CDT | Special Weather Statement | EAX | Bates | 37 min |
| Jun 26, 5:03 PM CDT | Special Weather Statement | EAX | Henry | 27 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.